I NEED YOUR HELP PLEASE

Patient : Actually by mistake i have applied the capsule natvie on my face now i have some brown spots on my face i thought i will go by time but it don't and i also applied adlene on my face in wrong way so i have black spots on my face please help me i am so worried.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take Lo Loestrin Fe birth control. Took my Wednesday pill (from the final row). And I was supposed to take my Frida...

Q: Husband is 43 years old and has been on prograf and cellcept for last 7 years due to heart transplant. Levels of prog...

Q: I have an unstable spondylolisthesis. Over the last year and a half I have been hitting the bottle pretty hard to de...

Q: I had a PET scan and the results are in but my doctor is on vacation. Can you help?

Q: Two weeks ago I have a large ulcer on my right tonsil, it has since healed and can no longer be seen. I religiously r...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews